# SDR C2XA01CL210

- Difficulty date: October 1, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3931 CREW REPORTED BAGGAGE FIRE EXTINGUISHER BUTTON ILLUMINATED DURING FLIGHT.  NO EICAS MSG OR MASTER WARNING WAS ASSOCIATED.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESET SYSTEM.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
